MathSciNet Relay Station
MathSciNet bibliographic data
MR1099772 52A38 (52A20)
Giannopoulos, Apostolos A. A note on a problem of H. Busemann and C. M. Petty concerning sections of symmetric convex bodies. Mathematika 37 (1990), no. 2, 239–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement